Journal article icon

Journal article

ON THE REGULARITY OF WEAK SOLUTIONS OF VARIATIONAL-PROBLEMS IN THE THEORY OF PLASTICITY

Publication status:
Published

Actions


Authors


Journal:
DOKLADY AKADEMII NAUK SSSR
Volume:
314
Issue:
6
Pages:
1344-1349
Publication date:
1990-01-01
ISSN:
0002-3264
Source identifiers:
13496
Pubs id:
pubs:13496
UUID:
uuid:0ac692e5-4609-4867-ac44-d66f340e194c
Local pid:
pubs:13496
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP